# SDR AALA972341

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1453D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11465
- System (JASC): 3444 · Ground Proximity System
- Part: Rad Alt Tr Unit
- Part number: 6224542121
- Condition: Defective
- Location: E/E Compt
- Component: Collins
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0324 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, MAIN LANDING GEAR DOWN AND LOCK LIGHTS DID NOT ILLUMINATE.  LANDING GEAR CYCLED, GEAR LOCKED DOWN WITH THREE GREEN LIGHTS ILLUMINATED AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED NR 1 RADIO ALTIMETER TRANSCEIVER AND FLIGHT WARNING COMPUTER.  ACCOMPLISHED REQUIRED CHECKS AND SWUNG LANDING GEAR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
